has anyone had problems with the Lyrica
Well, you shouldn't really discontinue the use of any drug without consulting your doctor first. With medication such as Lyrica it is important to wean off slowly otherwise one can get bad withrawal effects (you can still have them even if you discontinue to use Lyrica over a period of time but probably not as bad as when you simply stop taking the drug). I suggest you see your doctor, speak to him or her about the Lyrica giving you bad side effect and ask if there are any other medications you can take... sometimes it takes time to find the right combination of drugs which will work well and your body will tolerate them okay. Good luck with your treatment. Oldriska
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will there ever be enough money to induce the drug companies to come up with a med for fibromyalgia?
Posted 7 Dec 2009 • 3 answers
Posted 24 Oct 2010 • 12 answers
Posted 2 Feb 2012 • 6 answers
Posted 27 Dec 2014 • 2 answers
Posted 24 Jul 2015 • 2 answers